Purity in the category of M-sets.

P. Normak

Semigroup forum (1980)

  • Volume: 20, page 157-170
  • ISSN: 0037-1912; 1432-2137/e

How to cite

top

Normak, P.. "Purity in the category of M-sets.." Semigroup forum 20 (1980): 157-170. <http://eudml.org/doc/134412>.

@article{Normak1980,
author = {Normak, P.},
journal = {Semigroup forum},
keywords = {pure extensions; semiautomata; injective envelope; left M-sets; absolutely pure; left ideals; semilattice of groups; right M-sets},
pages = {157-170},
title = {Purity in the category of M-sets.},
url = {http://eudml.org/doc/134412},
volume = {20},
year = {1980},
}

TY - JOUR
AU - Normak, P.
TI - Purity in the category of M-sets.
JO - Semigroup forum
PY - 1980
VL - 20
SP - 157
EP - 170
KW - pure extensions; semiautomata; injective envelope; left M-sets; absolutely pure; left ideals; semilattice of groups; right M-sets
UR - http://eudml.org/doc/134412
ER -

NotesEmbed ?

top

You must be logged in to post comments.